# SDR DL76G081483

- Difficulty date: October 31, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 74,218 hours, 15,619 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: PS45222252
- Condition: Overheated
- Location: 2 A/ 2b
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

DUE TO FUMES THE IFE SYSTEM WAS SHUTDOWN.  REMOVED AND REPLACED DC SEB P/N RD-FA 3124-07.  REMOVED AND REPLACED SPM P/N RD-FA 3621-01 AND R SAC CONTROL BOX P/N PS4-52222-52.  ALL IFE AND SEAT FUNCTION OPS NORMAL AT 5 A/B.
